# SDR DALA2023041002774

- Difficulty date: April 5, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 83,514 hours, 26,213 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5646 HISTORY BUILDING OF 2L SLIDE LIGHT INOP T /S AND REPAIR. CORRECTIVE ACTION: T/S PER B757 WDM 25-66-11 & FIM 25-66-00-815-802. FAULT INTERMITTENT. R/R BOTH FWD & AFT GIRT BAR PROX. SWITCHES PER B757 AMM 25-66. OPS CK GOOD NUMEROUS TIMES. (2705805)
